Mathematische Zeitschrift

, Volume 159, Issue 3, pp 235–248

Bifurcations and Hamilton's principle

  • Alan Weinstein
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. AB-R Abraham, R., Robbin, J.: Transversal Mappings and Flows. New York: Beniamin, 1967Google Scholar
  2. AR Arnold, V.I.: Mathematical Methods of Classical Mechanics. (In Russian). Moscow: Nauk (1974) (English translation by K. Vogtmann and A. Weinstein. Graduate Texts in Mathematics, vol. 60. Berlin-Heidelberg-New York: springer 1978)Google Scholar
  3. B Bott, R.: Non-degenerate critical manifolds. Ann. of Math., II. Ser.60, 248–261 (1954)Google Scholar
  4. BK Bottkol, M.: Bifurcation of periodic orbits on manifolds, and Hamiltonian systems. Bull. Amer. Math. Soc.83, 1060–1062 (1977)Google Scholar
  5. C-M Chernoff, P., Marsden, J.: Properties of Infinite Dimensional Hamiltonian Systems. Lecture Notes in Mathematics425. Berlin-Heidelberg-New York: Springer 1974Google Scholar
  6. F Fuller, F.B.: An index of fixed point type for periodic orbits. Amer. J. Math.89, 133–148 (1967)Google Scholar
  7. G Goldstein, H.: Classical Mechanics. Reading, MA: Addison-Wesley 1959Google Scholar
  8. K Klingenberg, W.: Closed Geodesics. Grundlehren der Mathematischen Wissenschaften vol.230. Berlin-Heidelberg-New York: Springer 1978Google Scholar
  9. ME Meyer, W.: Kritische Mannigfaltigkeiten in Hilbertmannigfaltigkeiten. Math. Ann.170, 45–66 (1967)Google Scholar
  10. MO Moser, J.: Periodic orbits near an equilibrium and a theorem by Alan Weinstein. Commun. pure appl. Math29, 727–747 (1976)Google Scholar
  11. P Palais, R.: Foundations of Global Non-linear Analysis. New York: Benjamin 1968.Google Scholar
  12. R Reeken, M.: Stability of critical points under small perturbations. Part II: Analytic theory. Manuscripta math.8, 69–92 (1973)Google Scholar
  13. SM Smale, S.: Topology and mechanics, I, II. Inventiones math.10305–331 (1970);11, 45–64 (1970)Google Scholar
  14. SO Souriau, J.-M.: Structure des Systèmes Dynamiques. Paris: Dunod 1970Google Scholar
  15. W1 Weinstein, A.: Normal modes for nonlinear hamiltonian systems. Inventiones math.20, 47–57 (1973)Google Scholar
  16. W2 Weinstein, A.: Symplectic V-manifolds, periodic orbits of hamiltonian systems, and the volume of certain riemannian manifolds. Commun. pure appl. Math.30, 265–271 (1977)Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Alan Weinstein
    • 1
  1. 1.University of CaliforniaBerkeleyUSA

Personalised recommendations